CSpace
循环箭图幂零表示的嵌入
王新甜
2018
Source Publication北京师范大学学报自然科学版
ISSN0476-0301
Volume54Issue:2Pages:172
Abstract给出循环箭图幂零表示嵌入的一个组合刻画,推广了Mollenhoff等关于Dynkin箭图的子表示维数向量的判别条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39326
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王新甜. 循环箭图幂零表示的嵌入[J]. 北京师范大学学报自然科学版,2018,54(2):172.
APA 王新甜.(2018).循环箭图幂零表示的嵌入.北京师范大学学报自然科学版,54(2),172.
MLA 王新甜."循环箭图幂零表示的嵌入".北京师范大学学报自然科学版 54.2(2018):172.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王新甜]'s Articles
Baidu academic
Similar articles in Baidu academic
[王新甜]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王新甜]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.